# SDR USAA920081303

- Difficulty date: July 2, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 61,226 hours, 41,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FUSELAGE SKIN CRACKED, BS 303.5, S13L AT THE FORWARD ENTRY DOOR LOWER HINGE CUTOUT.  REPAIRED FUSELAGE SKIN, BS 303.5, S13L AT THE FORWARD ENTRY DOOR LOWER HINGE CUTOUT IAW US AIRWAYS EA 100550.  (S)
